Jump to content

Search the Community

Showing results for tags 'anxiery'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I have been off zoloft for 14 months and still have nausea and anxiety. I am considering reinstatement but have read on the forum that it might be a bad idea after such a long time. . I'm scared to try it and make matters worse.
  2. Hello. Thanks for inviting me to the forum. I am a 24 yo artist and writer who is stuck in my house and unable to move forward. I tapered off my Prozac 3 months ago and can’t say I am any worse off but do feel waves of sadness and panic and increasing OCD symptoms. I’m not sure if this is withdrawal or relapse as I was never really better. My history includes Dissociation that just started one day in a grocery store around age 12 and never stopped. I just split from myself and feel a veil between me and my world. Doctors think it’s anxiety. I had generalized Anxiety as a child and later was diagnosed with OCD and Panic disorder in college I Started Prozac at age 13 for generalized anxiety but specifically dissociation. 10 mg - 40 mg over the years. My Panic and anxiety slowly increased over high school and college. During college a psychiatrist tried it all Trileptal (to rule out seizures as cause of dissociation), Dextraamphetamine (which energized me), Buspar (made me feel manic), lamactil (anger), abilify (anger), Risperidone (anger) Effexor (made me angry), Wellbutrin (made me sad), propranolol (made me jittery) Clonazepam and Ativan (helps with Social Anxiety but makes me sad and is addictive). All these medications were added to Prozac in some combination. Nothing helped and generally made me worse. I was switched from Prozac to Nortryptiline and nearly lost my mind. All of this over 4 years in college as I became unable to leave the house and was diagnosed with OCD and continued to be constantly dissociated. I had to finish college online due to panic. I returned to just Prozac alone after college and went through 2 more psychiatric doctors who wanted to replay the same medications. I ultimately slowly tapered to nothing over 6 months and use an occasional Ativan 1 mg now. I have been off Prozac at age 24 for 3 months. I recently learned my testosterone is low and will be investigating that. I feel tired, depressed, sad and feel my OCD symptoms are worsening. I am not suicidal but don’t see the purpose to life at times. I’m wondering how other people felt after stopping medications and thought I would look here for advice after reading your paper. Thank you.
  3. Hello and so happy to have found this organization. I took myself off 20 mg of Celexa over the course of a month. I am feeling some annoying but controllable side effects: nausea, crying, momentary lightheadedness, and feeling demotivated (but not fatigue or sleepiness). I am seeing a therapist and working with them has already helped the crying- as the crying only triggered when I think about and/or discuss some deep seated self-esteem issues that I have never addressed because Celexa dulled the thoughts (as did every other anti-depressant I have been on). I also dulled/ignored these issues because my GPs were telling me the physical showing of these issues (anxiety, crying) were really a problem with serotonin and not anything else. But, now I'm panicked that I came off the Celexa too fast and I have caused myself harm. Yet, I am feeling ok. Am I going to get hit with some sort of wave in the near future. Did I cause myself future harm? I took myself off the celexa without a psychiatrist help because I graduated from grad school and am not able to see the psychiatrist through my university. I decided not to find a new one because I do not want to stay on anti-depressants. Should I reinstate the Celexa even though my withdraw symptoms are annoying but perfectly tolerable? Should I find a new psychiatrist, who would work with me to taper off correctly? My background (which I know I need to summarize correctly in the signature line...) is: diagnosed with clinical depression in 1994 at age 19. I have been on low dosages of anti-depressants since (now age 46...27 years!). But never more than one at a time. Rather a change would happen in my life, I would feel depressed, a doctor would replace whatever drug I was on. Prozac didn't quite work, so switch to Paxil, then Zoloft, then...I think I was on Zoloft forever...then Celexa. I have been on Celexa, 20 mg, for 2-3 years. Cheers - Ginny
  4. Hi everyone, this is my first time posting here, hope that I am doing everything correctly. I am recovering from fluoxetine (Prozac), I took it for about 8 months and I have been off it for about 3 months now. I have searched a lot on the internet and this forum but I was not able to find anyone who suffers from similar issues, so I was hoping for some kind of support from here Every morning, I wake up with horrible anxiety and a feeling of "depersonalization", it is kind of like sitting in the back of your head and having some kind of tunnel vision. Apathy is a big part of it and there is a weird feeling of having to supress a panic attack at any moment. The weird thing about it is that this feeling goes away in the afternoon and I feel completely fine the entire evening until I wake up the next day. I think this might be related to cortisol levels rising in the morning but I am not sure. Does anyone have similar experiences or tips to share with me? Thank you so much
  5. Hi. I feel very weak emotionally. Slightest things get to my heart. I dream ( nightmares) about my childhood and some times wakeup in tears. Smallest of argruements with my partner causes me extreme anxiety. A feeling of worthlessness n so much tears. Doc told me to take zaptra 12.5 been almost a year now. But still i have horrible mood swings. Sweats in sleep. Fear.. i tried aura cleansing meditation. Joined art of living, yoga. But yet, smallest of things trigger extreme emotions.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy